# SDR ASAA2014072308665

- Difficulty date: July 23, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 19,581 hours, 6,148 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40013
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LWR SURFACE HAS TWO CRACKS IN SKIN.  ACFT GROUNDED. VERIFIED 2 EA CRACKS LT HS HFEC PART 6 -51-00-00 PROCEED 23 ENDS OF CRACK MARKED.  LT STAB L/E REMOVED IAW MM 27-41-21-000-801.  REPAIRED LT HORIZONTAL STABILIZER LWR SURFACE IAW 55-10-01-2R-11. REINSTALLED LT HORIZONTAL STAB L/E IAW AMM 27-41-21-400-801.
